Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

RockiesGirl

Members
  • Content Count

    165
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RockiesGirl

  • Rank
    Advanced Member
  • Birthday September 1

Profile Information

  • Gender
    Female
  • Location
    Colorado
  • Interests
    Reading, Hiking/walking, Nature, Movies, Spirituality

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. For me it is especially bad on the Left foot. Really, I don't understand it either but the Left foot is the worst.
  2. I had quite a bit of hair loss as well and have posted about it several times. There is a vitamin that really worked for me on NaturalWellBeing.com. I do not take as much as they advise but it still helped. Just a thought but I would still try to work with the Docs to figure the other avenues out as well. ;o) Take care
  3. Thanks 4 posting!! I have been noticing that more & more of us are coming up with low Iron/ferritin. Several posts in the last few months and it seems that the doctors don't really 'check' it. I just started going to a Psychiatrist/Naturopath who is treating me as basically a Primary Care Doc. I had all my records transferred..... anyway, she noticed right away that my Iron/Ferritin was low. Now why the heck haven't the other Docs mentioned it in the 78 prior doctor visits? Sometimes I am so tired it is ridiculous!! But I am doing much better since starting supplements. I think you (we) are on to something here ;o) I hope you are now feeling better!! Keep us posted!!
  4. Thank you so much for your post! Very informative and helpful ;o) Sorry you had to go through this and Hope you feel better soon!
  5. Thanks ALL!! Corina: I can imagine that it will be an ongoing process of updating and adding....so feel free to PM me or add to this post. Have a good weekend!
  6. Melatonin has worked wonders for me. The Doc prescribed TraZadone but it did nothing for me. Sorry haven't tried Ambien or Lunesta. Ashwaganda was a suggestion of someone on the blog and I had some success with that as well ;o) Both Melatonin and Ashwaganda are natural (you get them at the Vitamin Store) but make sure to get the time released Melatonin..... Maybe this will help?
  7. I am currently working on updating the Physician List for DINET and am getting closer to being finished. Holy Cow.... batman!! I only lost all of my work once ;o) Anyway, do you all have any Physicians you would like to add who are not currently on the list? The list can be viewed on the main page. PM me or simply leave a response here of the Doc's name & #. I will follow up from there. Thanks all!! Hope your health is well & take care!!
  8. I take Bystolic as well and it has been the 'miracle' drug for me too! It does not control the tremors, however but now that I am taking Melatonin for sleeping the tremors have dissapated a lot. If the Tremors get really bad and my heart rate is going bizerk the Doc said I could take 1/4 of a pill of Propranolol which works well too. The Doc tried to switch me off the Bystolic to strictly Propranolol but my HR was 120 to 140 again just getting up & going to the restroom. So I agree with you, Bystolic is the drug of choice for me. It took a couple of weeks to really get to working though and I had that flip-flop feeling in my chest quite a bit right when I started it.
  9. I voted Suburban/Small town but I am pretty close to Denver about 25 minutes or so.
  10. I am the exact way!! My symptoms seem to be exacerbated after a night of no sleep and the no sleep nights seem to be out-weighing the sleep nights by quite a few The doctor prescribed Trazoodone which doesn't seem to be doing squat. I fall asleep but usually wake up about 2.5-3 hours later and then can't go back to sleep until it is time to get up. It so *****!!
  11. My thoughts and prayers are with you during your loss. Take care of yourself and try to feel better; I know it is easier said than done.... TAke care and post if you need to ;o) (((((HUGS)))))
  12. Also sending LOVE and big gigantic HUGS to you!! Please try to keep us posted during your hospital stay!! Good Luck and God Speed
  13. Dizzysillyak-- I really appreciate your wonderful kind words and I hope I am conveying that to you ;o) He was completely worth it at one time, but if he can't handle the way I am I can't do anything about it as much as I would want to ;o) Best to just move on. We all have to DEAL on regular basis as I am sure you do too and we need a support system around us, I think. If nothing more than this wonderful site and all of the beautiful people who actually get it like yourself! Thanks Mucho!!
  14. Hello Tinks Again; More recently I have been diagnosed with Adrenergenic & Cholinergic Neuropathy as opposed to POTS completely. Which in all honesty, I do not entirely understand. They say it is Stage 1 to 2?? Before I was put on the Beta Blockers and even after if I go off them....I can't stand for more than a few minutes or I will pass out. Recently though I have major tremors & the doctor again wants to switch my Meds. I try them tonight and will report. Toprol (& there is a generic) made my legs & hands turn blue, plus I was so unbelievably cold it was ridiculous. Bystolic has worked out much better, but now I have the tremors, mostly in my hands & neck but the hand-arm is very noticeable. Hence, the change in the Meds. Alot of others on here have been helped with Beta-Blockers but equally as many on SSRI's or SNRI's or something else. Do not know what is "right" for you but maybe you could discuss with your Doc?? I am working with a Cardiologist for all my issues but I have read that there are many other Docs who can help....I just lucked out with the cardiologist. All that said, the man is sooooooooo busy, I barely ever get to see him and he is not an expert on POTS or whatever the heck else it is I HAVE ;o) Hope all is well and you will continue to find answers!! Take care & hugs!!
×
×
  • Create New...